MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR

SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Model Number 104208-600
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On 08 july 2025, senseonics was made aware of an incident where user reported an event where the cgm showed results that are different from glucometer measurements.No injury or medical intervention was reported.An rma was authorized for return of transmitter for further investigation.
 
Additional Manufacturer Narrative
On july 8, 2025, the user informed senseonics that the system was displaying results different from glucometer measurements.Based on the escalation analysis, a transmitter replacement was approved, and an rma was issued for the return of the transmitter for further investigation.Upon receipt, in-house testing of the returned transmitter showed no malfunction.A review of the in-vivo data revealed atypical temperature sensitivity, which likely contributed to the observed inaccuracies and noise in sensor glucose readings.The user was advised to move to a cooler environment when the issue arises and, during extended time outdoors in high temperatures, to wear a lightweight jacket or long-sleeve shirt to provide protection over the sensor and transmitter.Following transmitter replacement, the issue has not recurred, and no further inaccuracies have been reported.B4.Date of this report 06 oct 2025.G3.Date received by the manufacturer? 06 oct 2025.H3.Device evaluated by manufacturer? yes.H6.Type of investigation updated to 10,4121.H6.Investigation findings updated to 114.H6.Investigation conclusions updated to 4315.

Brand Name
EVERSENSE SENSOR
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Manufacturer (Section D)
SENSEONICS INC.
20451 senenca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 senenca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 senenca meadows parkway
germantown, MD 20876-7005
MDR Report Key22742375
Report Number3009862700-2025-01178
Device Sequence Number7282889
Product Code SBA
UDI-Device Identifier00817491024237
UDI-Public00817491024237
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/04/2025
Device Model Number104208-600
Device Catalogue NumberFG-4000-01-001
Device Lot Number02E353S
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date10/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age44 YR
Patient SexMale